# SDR NOCA0501

- Difficulty date: September 30, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3242 · Brake
- Part: Fire
- Condition: Detected
- Location: Rt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED NORMAL LANDING AT MIA.  WHILE A/C WAS TAXIING TO GATE RAMP AGENT REPORTED SEEING A BRAKE FIRE ON THE RIGHT SIDE.  THE FIRE WAS IMMEDIATELY EXTINGUISHED.  THE CREW WAS ADVISED AND REPORTED THE HIGHEST TEMPERATURE RECORDED WAS 3 ON BRAKE NR 7.  INSPECTION OF THE RIGHT BOGY INCLUDING ALL 4 BRAKES AND TIRES FOUND NO EVIDENCE OF HEAT OR FIRE DAMAGE.  ALL 4 TIRES HAD FUSE PLUGS INTACT.  AXLE AND AREA INSPECTION PERFORMED.  NO EVIDENCE OF HEAT OR FIRE DAMAGE FOUND PRECAUTIONARY REPLACEMENT OF BRAKES AND TIRES AT POSITION 4, 5, 6, 7 PERFORMED.  (M)
